Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 124, NWS Cleveland, OH

June 24, 20254 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 24, 2025, 10:34 PM EDT for 4 counties in Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2025, 10:34 PM EDT (02:34 UTC)
Expired
Jun 24, 2025, 11:15 PM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cuyahoga County, OH, Geauga County, OH, Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:43 PM EDTTSTM WND DMG1 Wsw Bainbridge, OHLarge tree down blocking roadway near Bainbridge and Geauga Lake Road. Time was estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2025-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1060 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2025-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1060 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1709 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

160 
WUUS51 KCLE 250234
SVRCLE
OHC035-055-133-153-250315-
/O.NEW.KCLE.SV.W.0124.250625T0234Z-250625T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1034 PM EDT Tue Jun 24 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Portage County in northeastern Ohio...
  Southwestern Geauga County in northeastern Ohio...
  East central Cuyahoga County in northeastern Ohio...
  Northeastern Summit County in northeastern Ohio...

* Until 1115 PM EDT.

* At 1034 PM EDT, a severe thunderstorm was located over Solon, or 11
  miles east of Cleveland, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Cleveland, Chardon, Cleveland Heights, Solon, Twinsburg,
  Streetsboro, Warrensville Heights, Macedonia, South Russell,
  Highland Hills, Mantua, Chesterland, Shaker Heights, Maple Heights,
  South Euclid, Mayfield Heights, Aurora, Lyndhurst, University
  Heights, and Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4161 8117 4124 8116 4130 8156 4153 8156
      4157 8136 4157 8130 4159 8129
TIME...MOT...LOC 0234Z 272DEG 19KT 4142 8146 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
3 follow-up statements
428 
WWUS51 KCLE 250250
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1050 PM EDT Tue Jun 24 2025

OHC035-055-133-153-250315-
/O.CON.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Portage OH-Geauga OH-Cuyahoga OH-Summit OH-
1050 PM EDT Tue Jun 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHWESTERN PORTAGE...SOUTHWESTERN GEAUGA...EAST CENTRAL
CUYAHOGA AND NORTHEASTERN SUMMIT COUNTIES...

At 1050 PM EDT, a severe thunderstorm was located over South Russell,
or 13 miles southwest of Chardon, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Chardon, Solon, Twinsburg, South Russell, Mantua, Chesterland,
Mayfield Heights, Aurora, Highland Heights, Pepper Pike, Chagrin
Falls, Mayfield, Reminderville, Moreland Hills, Gates Mills,
Bentleyville, Bainbridge, Hunting Valley, and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4127 8116 4129 8145 4155 8145 4157 8136
      4157 8130 4159 8129 4161 8117
TIME...MOT...LOC 0250Z 272DEG 19KT 4142 8134 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
350 
WWUS51 KCLE 250305
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1105 PM EDT Tue Jun 24 2025

OHC035-153-250314-
/O.CAN.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Cuyahoga OH-Summit OH-
1105 PM EDT Tue Jun 24 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUYAHOGA AND
NORTHEASTERN SUMMIT COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4131 8116 4132 8136 4149 8136 4154 8117
      4139 8116
TIME...MOT...LOC 0304Z 272DEG 19KT 4142 8124 

$$

OHC055-133-250315-
/O.CON.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Portage OH-Geauga OH-
1105 PM EDT Tue Jun 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTH CENTRAL PORTAGE AND SOUTHWESTERN GEAUGA COUNTIES...

At 1104 PM EDT, a severe thunderstorm was located near South Russell,
or 11 miles south of Chardon, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
South Russell, Aurora, and Bainbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4131 8116 4132 8136 4149 8136 4154 8117
      4139 8116
TIME...MOT...LOC 0304Z 272DEG 19KT 4142 8124 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
722 
WWUS51 KCLE 250308
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1108 PM EDT Tue Jun 24 2025

OHC055-133-250318-
/O.EXP.KCLE.SV.W.0124.000000T0000Z-250625T0315Z/
Portage OH-Geauga OH-
1108 PM EDT Tue Jun 24 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PORTAGE AND
SOUTHWESTERN GEAUGA COUNTIES WILL EXPIRE AT 1115 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4131 8116 4132 8136 4149 8136 4154 8117
      4139 8116
TIME...MOT...LOC 0308Z 272DEG 19KT 4142 8121 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:10 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 24, 8:10 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
810 PM EDT Tue Jun 24 2025

...00z TAF Aviation and Near Term Forecast Update...

.SYNOPSIS...
A cold front will move south into the area tonight into
Wednesday, becoming stationary. The front will lift north of the
area as a warm front Thursday as low pressure northeast through
the central Great Lakes Friday. A lingering frontal boundary will
remain north of the area with high pressure centered southeast of
the area this weekend before a stronger cold front pushes
southeast across the region early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
800 pm update...
We let the Heat Advisory expire at 8 pm. Otherwise, the rest of
the near term forecast is on track with no adjustments needed at
this time.

Previous discussion...
Hot and humid conditions persist across the area this
afternoon, but some relief is on the way as a more active
pattern sets up for the local area. A cold front will settle
south into the area this evening. Scattered convection has
developed upstream ahead of the front in northern IN and
southern lower MI this afternoon in an area of 2000 j/kg MLCAPE
and better moisture convergence. Expecting this activity to
slowly work southeast into northwest/north central OH this
evening, with a few isolated showers already trying to form in
parts of the area. Weak deep layer flow and warm/dry mid levels
are fairly prohibitive for organized convection, although
generally agree with SPC/WPC Day 1 marginal risk for severe
weather/excessive rainfall, with slow moving storms, modest
theta e differentials/DCAPE values supportive of a small
damaging wind threat in more robust convection, and decent
rainfall rates.

Convective activity will generally diminish diurnally through
the evening into the overnight, with most of the area remaining
dry for a good portion of the overnight. Lows will only fall to
the low/mid 70s overnight. With the boundary over the area and
the upper level ridge flattening to more zonal flow on
Wednesday, better chances for precipitation exist across the
area, especially along and south of US-30. Expecting a bit more
coverage of showers/storms on Wednesday with MLCAPE values of
2000-2500 j/kg, reflected with likely pops. A bit more
organization possible too with slightly better deep layer shear,
although environment still rather unimpressive for organized
strong convection. The heavy rainfall threat will be a bit
higher tomorrow with some decent signals in the HREF QPF probs
of 3" in 3 hours, with slow moving/training convection possible
with rather heavy rainfall rates. Temperatures will be a bit
cooler Wednesday with highs ranging from the mid 80s north to
near 90 south, and heat indices generally in the low to mid 90s.
Convection will diurnally diminish again Wednesday night, with
lows in the upper 60s to low 70s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Diurnally driven convection will be common across the area
Thursday and Friday as ridging continues to hold south of the
area. The aforementioned boundary lingering over the area will
attempt to lift north late Thursday into Friday as low pressure
moves northeast through the central Great Lakes, although the
boundary will settle back near the area by late Friday behind
the low. Forecast pops ramp up to likely during the afternoon
hours each day, then diminishes to chance/slight chance after
sunset. Perhaps some better precip coverage will be present
Friday night with the trailing cold front sinking into the area.
Temperatures will continue to be above normal and humidity
values will remain high, although heat headlines are not
anticipated at this time.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Some signals for a pattern change exist at the end of the long
term period, but continued above normal temps and diurnal precip
chances expected through the weekend into early next week with
quasi zonal flow over the area. Some signals for large scale
troughing into the Great Lakes by Tuesday with a stronger cold
front moving through the area, which may return temps to more
normal values by midweek next week with a drier pattern as
Canadian high pressure builds over the area.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
The main aviation weather message for this 00z evening TAF
update will be mainly VFR conditions will continue tonight
through late Wednesday evening. The exception will be with any
widely scattered showers of isolated thunderstorm that could
move over and impact an airfield. We have some convection across
the area this evening but this should mostly dissipate soon
after sunset. There is a brief mention for VCTS or -TSRA at CAK
through 02z this evening. Elsewhere, the evening convection
should end this evening and not impact any other TAF site.

There is a weak frontal boundary across the central Great Lakes
region that will drift southward into the local area Wednesday.
Widely scattered convection will develop once again during the
max daytime heating. Due to uncertainty of timing and specific
impacts any given TAF site for tomorrow afternoon's convection,
we have left it as VCTS between 16z and 21z for all locations.
Future TAF updates may be able to nail down some better timing
and direct impacts if any. Scattered convection may briefly
bring some flight category impacts. But the general rule of
thumb will be VFR ceilings and conditions for the majority of
the area and through this TAF period. Winds will be westerly
around 5 knots tonight becoming northwest 5 to 10 knots on
Wednesday.

Outlook...Non-VFR possible in scattered afternoon and evening
showers and thunderstorms through this weekend.

&&

.MARINE...
Outside for the potential of strong thunderstorms, marine conditions
are expected to be quiet with overall flow 10 knots or less through
this weekend. The highest chance for any stronger thunderstorms with
gusty winds to impact the lake will be this afternoon and evening,
as well as Wednesday afternoon and evening. A brief lull in
thunderstorms is possible on Thursday, before scattered to perhaps
widespread afternoon and evening thunderstorm chances return Friday
and Saturday across the lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...03
NEAR TERM...03/77
SHORT TERM...03
LONG TERM...03
AVIATION...77
MARINE...Kahn
Hazardous weather outlook, Jun 24, 8:30 PM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
830 PM EDT Tue Jun 24 2025

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-260030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
830 PM EDT Tue Jun 24 2025

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated to scattered storms are possible Wednesday afternoon. A few
storms may produce localized heavy rainfall. A strong storm or two
can't be ruled out with isolated damaging wind gusts possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 24, 9:14 PM EDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
914 PM EDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Tstm Wnd Dmg     5 SW Wakeman            41.20N 82.47W
06/24/2025                   Huron              OH   Emergency Mngr

            Emergency management relayed a report of
            several trees and power lines blown down
            south of Collins. Time was estimated by
            radar.

&&

MG
Special weather statement, Jun 24, 9:23 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
923 PM EDT Tue Jun 24 2025

OHZ019-028-029-250215-
Crawford OH-Huron OH-Richland OH-
923 PM EDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN HURON...RICHLAND AND
EASTERN CRAWFORD COUNTIES THROUGH 1015 PM EDT...

At 923 PM EDT, Doppler radar was tracking a strong thunderstorm near
Crestline, or 9 miles east of Bucyrus, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mansfield, Galion, Shelby, Willard, Ontario, Crestline, Plymouth, New
Washington, Greenwich, Tiro, North Robinson, Sulpher Springs,
Shenandoah, and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4074 8290 4099 8291 4099 8283 4104 8283
      4107 8244 4099 8244 4099 8242 4092 8241
      4082 8242 4081 8239 4072 8238
TIME...MOT...LOC 0123Z 270DEG 17KT 4082 8280

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

04
Special weather statement, Jun 24, 9:33 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
933 PM EDT Tue Jun 24 2025

OHZ010-020-250215-
Medina OH-Lorain OH-
933 PM EDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT MEDINA AND CENTRAL LORAIN
COUNTIES THROUGH 1015 PM EDT...

At 933 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wellington, or 12 miles south of Elyria, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Medina, Strongsville, Brunswick, Grafton, Lodi, Creston, Chippewa
Lake, Eaton, Oberlin, Seville, Lagrange, Penfield, Westfield Center,
Spencer, Gloria Glens Park, Chippewa-On-The-Lake, Valley City, Eaton
Estates, and Briarwood Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4100 8217 4106 8217 4107 8220 4132 8220
      4131 8188 4127 8188 4128 8179 4099 8182
TIME...MOT...LOC 0133Z 289DEG 14KT 4119 8216

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

04
Local storm report, Jun 24, 9:47 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
947 PM EDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     Tstm Wnd Gst     5 N Wakeman             41.32N 82.39W
06/24/2025  M63 MPH          Erie               OH   Public

&&

MG
Special weather statement, Jun 24, 10:10 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1010 PM EDT Tue Jun 24 2025

OHZ011>013-021-250300-
Summit OH-Geauga OH-Lake OH-Cuyahoga OH-
1010 PM EDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEAUGA...
CUYAHOGA...SOUTHWESTERN LAKE AND NORTHEASTERN SUMMIT COUNTIES THROUGH
1100 PM EDT...

At 1010 PM EDT, Doppler radar was tracking a strong thunderstorm near
Parma, or near Cleveland, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cleveland, Willowick, Parma, Euclid, Mentor, Cleveland Heights, North
Royalton, Solon, Willoughby, Twinsburg, Eastlake, Warrensville
Heights, Macedonia, South Russell, Highland Hills, Timberlake,
Lakeline, Chesterland, Garfield Heights, and Shaker Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4135 8130 4135 8139 4130 8140 4131 8173
      4149 8177 4150 8171 4172 8138 4173 8134
TIME...MOT...LOC 0210Z 263DEG 23KT 4141 8166

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

04
Special weather statement, Jun 24, 10:13 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1013 PM EDT Tue Jun 24 2025

OHZ014-023-PAZ003-250300-
Trumbull OH-Ashtabula Inland OH-Crawford PA-
1013 PM EDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TRUMBULL...
SOUTHEASTERN ASHTABULA AND SOUTHWESTERN CRAWFORD COUNTIES THROUGH
1100 PM EDT...

At 1013 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kinsman, or 14 miles north of Sharpsville, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kinsman, Andover, Pymatuning Central, Adamsville, Atlantic, Conneaut
Lake, Jamestown, Orangeville, Conneaut Lakeshore, Geneva, and
Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4148 8037 4149 8044 4149 8052 4133 8052
      4131 8063 4164 8067 4163 8019 4148 8017
TIME...MOT...LOC 0213Z 263DEG 23KT 4146 8056

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

04

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:18 PM EDTSpecial Weather StatementCLEHuron42 min
Jun 24, 8:26 PM EDTSpecial Weather StatementCLEStark49 min
Jun 24, 8:46 PM EDTSpecial Weather StatementCLECrawford44 min
Jun 24, 8:55 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain50 min
Jun 24, 9:23 PM EDTSpecial Weather StatementCLERichland52 min
Jun 24, 9:33 PM EDTSpecial Weather StatementCLEMedina42 min
Jun 24, 9:46 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne44 min
Jun 24, 10:10 PM EDTSpecial Weather StatementCLECuyahoga50 min
Jun 24, 10:29 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne16 min
Jun 24, 11:04 PM EDTSpecial Weather StatementCLEGeauga41 min
Jun 25, 1:28 PM EDTSpecial Weather StatementCLEMarion32 min
Jun 25, 2:02 PM EDTSpecial Weather StatementCLEMorrow28 min
Jun 25, 2:10 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow50 min
Jun 25, 2:37 PM EDTSpecial Weather StatementCLEKnox53 min
Jun 25, 3:14 PM EDTSevere Thunderstorm WarningCLEKnox46 min
Jun 25, 3:16 PM EDTSpecial Marine WarningCLE59 min
Jun 25, 3:28 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox47 min
Jun 25, 3:49 PM EDTSpecial Weather StatementCLEStark41 min
Jun 25, 4:19 PM EDTSpecial Weather StatementCLEHuron, Medina41 min
Jun 25, 4:25 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland, Wayne50 min
Jun 25, 4:55 PM EDTSpecial Weather StatementCLEHuron50 min
Jun 25, 5:02 PM EDTSevere Thunderstorm WarningCLEHuron, Sandusky, Seneca43 min
Jun 25, 5:47 PM EDTSpecial Weather StatementCLESeneca43 min
Jun 25, 6:06 PM EDTSevere Thunderstorm WarningCLESeneca39 min
Jun 25, 6:49 PM EDTSpecial Weather StatementCLESeneca41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.